# SDR ZW0A0104902

- Difficulty date: July 8, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND PUNCTURE IN FLOOR MEMBRANE AT STA 196, LBL 55.  INSTALLED DOUBLER REPAIR PER SRM 53-01, FIG 2.
